Can a leak in your aortic valve cause dizziness? I was diagnosed about 6 years ago with a leak in my aortic valve. I was put on Atenolol. Prior to that, my heart would skip alot but when I started this medication, it helped 85%. I took Atenolol for about 4 years then another doctor changed me to Bystolic. At the onset of this diagnosis and still, I deal with constant dizziness and feelings of 'the blood going out of my body" at night...like I am dying. I went to the dr. 2 days ago and he did an echo and said heart looked good. He changed my medication to hydrochlorothazide. I slept maybe 2 hours last night ...woke with feeling of weakness running though my body, like it was just shutting down. I read up on this medicine and it says it to lower blood pressure and a light diruetic. I have never been diagnosed with high BP. Woulld this be 'normal' to take this medication? I work out 4-5 days a week and have lost about 80 lbs over the past 4 years...i used to weight 323 and I"m down to 250. I was down to 230 but i stay so dizzy, it is hard for me to exercise. It is getting to the point now that I have episodes of almost passing out while driving and I really need some help. I actually came to Cleveland Clinc about 3 months ago to see and ENT...one of about 4 I have seen over the years...he found NOTHING. I've seen heart doctors, ENTs, neurologists, and been to ER so many times I can't count. Is there anything you can do to help me? PLEASE.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.